# SDR AALA20110910LGA03

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 68,071 hours, 35,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 23 TO ROW 27 INOPERATIVE.  CLEANED BATTERIES ON EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS NORMAL.
